Quantile hedging and its application to life insurance
Melnikov Alexander and
Statistics & Risk Modeling, 2005, vol. 23, issue 4/2005, 301-316
The paper develops the method of quantile hedging in a two-factor jump-diffusion market. The exact formulae of the maximal successful hedging set for an option to exchange one asset for another are given. These results are applied to a class of equity-linked life insurance contracts called “pure endowments with a guarantee”. In our setting, the pay-off functions of these insurance contracts are equal to the maximum of two risky assets in a two-factor jump-diffusion model conditioned by the survival status of the insured. The first asset is responsible for the maximal size of future profits, while the second provides a flexible guarantee to the insured. Based on quantile hedging methodology and a generalized Margrabe's formula, the paper describes the valuation and risk management of such mixed finance-insurance instruments.
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
https://www.degruyter.com/view/j/stnd.2005.23.issu ... 4.301.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bpj:strimo:v:23:y:2005:i:4/2005:p:301-316:n:3
Ordering information: This journal article can be ordered from
Access Statistics for this article
Statistics & Risk Modeling is currently edited by Robert Stelzer
More articles in Statistics & Risk Modeling from De Gruyter
Series data maintained by Peter Golla ().